# SDR EIAA9649

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Fork
- Part number: 65B012473
- Condition: Worn
- Location: Left Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING LEFT WING LANDING GEAR JURY STRUT REPLACEMENT MAINTENANCE, (REF M20'S 002 AND 003), NOTED SOME END PLAY AT THE FORWARD TRUNNION FORK BEARING.  REMOVED TRUNNION FORK AND BEARING AND INSTALLED REPLACEMENT FORK AND BEARING.  PERFORMED GEAR RETRACTION CHECK.  REF 32-11-19/32-32-00.  (M)
